# SDR 96ZZZX42

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300AE
- Make and model: Socata TBM 700
- Aircraft serial: 97
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Condition: Manual Error
- Location: Wing Tail
- Part time: 404 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEICE BOOTS CYCLE OUTBOARD WING THEN INBOARD WING AND TAIL.  THE MM AND POH SAY THE INBOARD WING AND TAIL SHOULD CYCLE FIRST, THEN OUTBOARD WING.  AFTER TALKING TO TBM NORTH AMERICAN SERVICE REP, FOUND THE BOOKS WERE WRONG.  REFERENCE: MM, CHAPTER 30, SUB-CHAPTER 20, ITEM 2B.
